# SDR SWAA2021062419282

- Difficulty date: September 29, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 45,661 hours, 24,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPMT. DOOR CUTOUT LOWER SILL FWD SCUFF PLATE CRACKED AT WELD REPAIR FWD EDGE MKD DOT 60-041 / LOCATED AND DRILLED NEW SCUFF PLATE FOR FORWARD CARGO COMPARTMENT DOOR CUTOUT LOWER SILL FORWARD EDGE PER B737-700 SRM 51-40-05-00-0 (INSTALLATION WILL BE ON J753-646-63-01)
